zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Confluent hypergeometric functions on tube domains. (English) Zbl 0502.10013

11F27Theta series; Weil representation; theta correspondences
22E45Analytic representations of Lie and linear algebraic groups over real fields
33C05Classical hypergeometric functions, ${}_2F_1$
32N99Automorphic functions (several complex variables)
Full Text: DOI EuDML
[1] Indik, R.: Thesis, Princeton University 1982
[2] Jacquet, H.: Fonctions de Whittaker associées aux groupes de Chevalley. Bull. Soc. Math. France95, 243-309 (1967) · Zbl 0155.05901
[3] Kaufhold, G.: Dirichletsche Reihe mit Funktionalgleichung in der Theorie der Modulfunktion 2. Grades. Math. Ann.137, 454-476 (1959) · Zbl 0086.06701 · doi:10.1007/BF01360845
[4] Koecher, M.: Über Thetareihen indefiniter quadratischer Formen. Math. Nachr.9, 51-85 (1953) · Zbl 0050.04501 · doi:10.1002/mana.19530090105
[5] Maass, H.: Siegel’s modular forms and Dirichlet series. Lecture Notes in Mathematics. Vol. 216. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0224.10028
[6] Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc.31, 79-98 (1975) · Zbl 0311.10029 · doi:10.1112/plms/s3-31.1.79
[7] Siegel, C.L.: Über die analytische Theorie der quadratischen Formen. Ann. Math.36, 527-606 (1935) · Zbl 61.0140.01 · doi:10.2307/1968644
[8] Siegel, C.L.: Über die Zetafunktionen indefiniter quadratischer Formen. Math. Z.43, 682-708 (1938) · Zbl 0018.20305 · doi:10.1007/BF01181113